# SDR AALA202301126860

- Difficulty date: January 11, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 23,012 hours, 10,352 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WIRES EXPOSED FROM UNDER SEAT 27A AND 26A. EMERGENCY SEAT MOUNTED LIGHT INOPERATIVE. MAINTENANCE FOUND WIRES BROKEN AND REPAIRED PER ESPM 20-53-20. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
